# SDR 2001FA0000347

- Difficulty date: July 25, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N15299
- Make and model: Piper PA 28-180
- Aircraft serial: 287305051
- Engine: Lyc VO360*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 7873805
- Condition: Cracked
- Location: Piston Assy
- Part time: 7,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER, LANDING GEAR STUB, AXLE AND OLEO PISTON ASSY
